On the density of the range for some nonlinear operators
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 2, pp. 139-151.
@article{AIHPC_1989__6_2_139_0,
     author = {Long, Yiming},
     title = {On the density of the range for some nonlinear operators},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {139--151},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {2},
     year = {1989},
     mrnumber = {991875},
     zbl = {0757.34034},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_2_139_0/}
}
TY  - JOUR
AU  - Long, Yiming
TI  - On the density of the range for some nonlinear operators
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
SP  - 139
EP  - 151
VL  - 6
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1989__6_2_139_0/
LA  - en
ID  - AIHPC_1989__6_2_139_0
ER  - 
%0 Journal Article
%A Long, Yiming
%T On the density of the range for some nonlinear operators
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 139-151
%V 6
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1989__6_2_139_0/
%G en
%F AIHPC_1989__6_2_139_0
Long, Yiming. On the density of the range for some nonlinear operators. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 2, pp. 139-151. http://www.numdam.org/item/AIHPC_1989__6_2_139_0/

[1] A. Bahri, Topological Results on a Certain Class of Functionals and Applications, J. of Func. Anal., Vol. 41, 1981, pp. 397-427. | MR | Zbl

[2] A. Bahri and H. Berestycki, Forced Vibrations of Superquadratic Hamiltonian Systems, Acta Math., Vol. 152, 1984, pp. 143-197. | MR | Zbl

[3] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1977. | MR | Zbl

[4] H. Hofer, On the Range of a Wave Operator with Nonmonotone Nonlinearity, Math. Nach., Vol. 106, 1982, pp. 327-340. | MR | Zbl

[5] Y. Long, On the Density of the Range for Some Superquadratic Operators, Mathematics Research Center, Technical Summary Report No. 2859, University of Wisconsin-Madison, 1985.

[6] Y. Long, Doctoral Thesis, University of Wisconsin-Madison, 1987.

[7] Y. Long, Periodic Solutions of Perturbed Superquadratic Hamiltonian Systems, Center of Mathematical Science, Technical Summary Report, University of Wisconsin-Madison (to appear).

[8] P.H. Rabinowitz, Periodic Solutions of Hamiltonian Systems, Comm. Pure Appl. Math., Vol. 31, 1978, pp. 157-184. | MR | Zbl

[9] P.H. Rabinowitz, Periodic Solutions of Large Norm of Hamiltonian Systems, J. of Diff. Equa., Vol. 50, 1983, pp. 33-48. | MR | Zbl

[10] J. Simon, Compact Sets in the Space Lp(0, T; B), Annali di Matematica Pura ed Applicata (to appear). | MR | Zbl

[11] K. Tanaka, Density of the Range of a Wave Operator with Nonmonotone Superlinear Nonlinearity, Proc. Japan Acad., Vol. 62 A, 1986, pp. 129-132. | MR | Zbl